MathSciNet Relay Station
MathSciNet bibliographic data
MR2657432 (2011m:53138) 53C55 (32Q15 32Q55)
Ornea, Liviu; Verbitsky, Misha Locally conformal Kähler manifolds with potential. Math. Ann. 348 (2010), no. 1, 25–33.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement